# SDR QMLA2013011813015

- Difficulty date: January 18, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N116SK
- Make and model: Pilats PC12
- Aircraft serial: 116
- Aircraft time: 6,589 hours, 7,394 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: 9750926133
- Condition: Burned
- Part time: 6,589 hours, 7,394 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER A NORMAL ENGINE START FOR A FLIGHT TO PICK UP A PATIENT AT P13 THE SELECTION OF GENERATOR 1 AND 2, BUSS AND AVIONICS 1 AND 2 RESULTED IN ALL THREE CREWMEMBERS DETECTING A VERY STRONG ODOR OF HOT/MELTING WIRE INSULATION/PLASTIC COMING FROM THE FLOOR AREA DIRECTLY BEHIND THE COCKPIT. THE ELECTRICAL BUSSES WERE DESELECTED AND THE ODOR SUBSIDED IMMEDIATELY.  ACFT ENGINE WAS SHUTDOWN NORMALLY AND NO OTHER ISSUES WITH ANY SMOKE OR ODOR OCCURRED AFTER SHUTDOWN.  NORMAL EGRESS FOR ALL THREE CREWMEMBERS WAS PERFORMED AND THE ACFT WAS LEFT OUT OF THE HANGAR AND MONITORED FOR ANY FOLLOWUP ISSUES FOR THE NEXT THREE HOURS. THIS EVENT OCCURRED IMMEDIATELY AFTER ELECTRICAL WORK WAS COMPLETED TO FIX AN AVIONICS BUS FAILURE THE DAY BEFORE.
